# SDR CALA2023061201828

- Difficulty date: June 9, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N807UA
- Make and model: Airbus A319-131
- Aircraft serial: 798
- Aircraft time: 75,713 hours, 32,374 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Open
- Location: Aft Cargo
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFT CARGO DOOR OPEN ONDEPT. PILOT STATED DOOR INDICATION CAME ON AFTER TAKEOFF AND WENT OUT LOCKED UPON GATE RETURN. OPS CHECK DOOR OPS CHECK NORMAL. COMPLIED WITH MEL 5270CE AFTER LANDING. VERIFIED ALL DOOR LATCH INDICATIONS SHOWED PLACING INDICATION ON PLACARD 5270CD APPROVED FOR MEL 5270CD. PREFORMED FUNCTIONAL CHECK OF CARGO DOOR REF AMM 52-32-00-720-001 FOUND 32WV PROX SWITCH OUT OF ADJUSTMENT. ADJUSTED 32WV PROX SWITCH REF. AMM 52-32-00-501. BITE CHECK OF DOOR PROX SWITCH AND OPS CHECK GOOD.
